Web of Science: 3 cites, Scopus: 3 cites, Google Scholar: cites
On the influence of transitively normal subgroups on the structure of some infinite groups
Kurdachenko, Leonid. A. (University of Dnepropetrovsk (Ucraïna). Department of Algebra)
Otal, Javier. Otal, Javier (Universidad de Zaragoza. Departamento de Matemáticas)

Data: 2013
Resum: A transitively normal subgroup of a group G is one that is normal in every subgroup in which it is subnormal. This concept is obviously related to the transitivity of normality because the latter holds in every subgroup of a group G if and only if every subgroup of G is transitively normal. In this paper we describe the structure of a group whose cyclic subgroups (or a part of them) are transitively normal.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Transitively normal subgroup ; Dedekind group ; T-group ; Su-persoluble group ; Hypercyclic group ; Radical group ; Generalized radical group
Publicat a: Publicacions Matemàtiques, Vol. 57, Núm. 1 (2013) , p. 83-106

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/260770
DOI: 10.5565/PUBLMAT_57113_03


24 p, 375.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-01-10, darrera modificació el 2021-12-11



   Favorit i Compartir